du.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
An extended constant conditional correlation GARCH model and its fourth-moment structure
Högskolan Dalarna, Akademin Industri och samhälle, Statistik.
2004 (Engelska)Ingår i: Econometric Theory, ISSN 0266-4666, E-ISSN 1469-4360, Vol. 20, nr 5, s. 904-926Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The constant conditional correlation general autoregressive conditional heteroskedasticity (GARCH) model is among the most commonly applied multivariate GARCH models and serves as a benchmark against which other models can be compared. In this paper we consider an extension to this model and examine its fourth-moment structure. The extension, first defined by Jeantheau (1998, Econometric Theory 14, 70–86), is motivated by the result found and discussed in this paper that the squared observations from the extended model have a rich autocorrelation structure. This means that already the first-order model is capable of reproducing a whole variety of autocorrelation structures observed in financial return series. These autocorrelations are derived for the first- and the second-order constant conditional correlation GARCH model. The usefulness of the theoretical results of the paper is demonstrated by reconsidering an empirical example that appeared in the original paper on the constant conditional correlation GARCH model.

Ort, förlag, år, upplaga, sidor
Cambridge Journals , 2004. Vol. 20, nr 5, s. 904-926
Nationell ämneskategori
Sannolikhetsteori och statistik
Forskningsämne
Komplexa system - mikrodataanalys, Nonlinear Cointegration i Nonlinear Vector autoregressive modeller: teori och tillämpningar
Identifikatorer
URN: urn:nbn:se:du-3432DOI: 10.1017/S0266466604205059OAI: oai:dalea.du.se:3432DiVA, id: diva2:519963
Tillgänglig från: 2008-10-03 Skapad: 2008-10-03 Senast uppdaterad: 2017-12-07Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
He, Changli
Av organisationen
Statistik
I samma tidskrift
Econometric Theory
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 628 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf